MAUDE Adverse Event Report: ANALOG DEVICES SENSINEL CARDIOPULMONARY MANAGEMENT SYSTEM; Monitor, physiological, patient (without arrhythmia detection or alarms)

ANALOG DEVICES SENSINEL CARDIOPULMONARY MANAGEMENT SYSTEM; Monitor, physiological, patient (without arrhythmia detection or alarms)
Model Number ADCP1100-BETA
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, analog devices' triaging team escalated the quality of this patient's measurement data.As part of the complaint investigation, the team then noticed an erratic pattern in some measurement signals.On (b)(6) 2025, the team confirmed inaccurate readings in 4 out of 35 diastolic heart sound strength measurements (11.43%).Two signal patterns were observed: (1) a shift in the acoustic signal away from the expected baseline and (2) abrupt simultaneous jumps/falls in both acoustic and impedance signals.These anomalies did not align with common user errors or poor device contact, suggesting a potential hardware malfunction.
 
Additional Manufacturer Narrative
On (b)(6) 2025, analog devices' triaging team escalated the quality of this patient's measurement data.As part of the complaint investigation, the team noticed an erratic pattern in some measurement signals.On may 2, 2025, the team notified the patient and the healthcare provider of the identified issue and advised the patient to discontinue use of the device.On (b)(6) 2025, the team confirmed inaccurate readings in 4 out of 35 measurements (11.43%).Two signal patterns were observed: (1) a shift in the acoustic signal away from the expected baseline and (2) abrupt simultaneous jumps/falls in both acoustic and impedance signals.These anomalies did not align with common user errors or poor device contact, suggesting a potential hardware malfunction.In coordination with the clinical site, a return material authorization was issued, and the patient discontinued use of the device.The device in question was used as part of an investigational study, and the patient elected to disenroll from the study.There were no adverse events or no need for medical intervention related to this malfunction.When the original unit was returned to analog on june 30, 2025, it underwent standard return processing.X-ray analysis confirmed a break in the wire in the acoustic signal path.This explained the shifting acoustic signal baseline and intermittent simultaneous jumps/falls caused by the wire making and breaking contact with patient movement.The root cause was confirmed to be a hardware failure due to a broken connection in the acoustic signal path.

Brand Name
SENSINEL CARDIOPULMONARY MANAGEMENT SYSTEM
Common Device Name
Monitor, physiological, patient (without arrhythmia detection or alarms)
Manufacturer (Section D)
ANALOG DEVICES
1 analog way
wilmington MA 01887
Manufacturer (Section G)
NEXT PHASE MEDICAL DEVICES
110 forbes blvd
mansfield MA 02048
Manufacturer Contact
sam rajkumar
1 analog way
wilmington, MA 01887
MDR Report Key23789675
Report Number3000130829-2025-00011
Device Sequence Number14845557
Product Code MWI
UDI-Device Identifier00860006382322
UDI-Public(01)00860006382322(17)250608
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K243216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Notification,Inspection
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/08/2025
Device Model NumberADCP1100-BETA
Device Lot Number28146808
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR
Patient SexUnknown